number of downloads : ?
Title Transcription
マリツェフ ダイスウ ノ コンキ
Title Alternative
The Radicals of Malcev Algebras
File
language
eng
Author
Kamiya, Noriaki
Description
In this paper, we introduce the notion of semi-prime radicals and prime radicals in Malcev algebras and mvestigate their properties.
Journal Title
Memoirs of the Faculty of Science, Shimane University
Volume
16
Start Page
29
End Page
35
ISSN
03879925
Published Date
1982-12-25
NCID
AN00108106
Publisher
島根大学理学部
Publisher Aalternative
The Faculty of Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Faculty of Science and Engineering